# SDR DALA2024101410069

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,208 hours, 30,461 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 GOUGE INTERNAL STRUCTURE LOWER FLANGE LOCATED CEILING AREA FR70 LH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON INTERNAL STRUCTURE LOWER FLANGE LOCATED CEILING AREA FR70 LH SIDE AT AFT GALLEY AREA AS PER ER/A 620313-14. (0603806)
